MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC TI TROCHANTERIC REATTACHMENT DEVICE W/CABLES/STANDARD-STER; CERCLAGE FIXATION

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC TI TROCHANTERIC REATTACHMENT DEVICE W/CABLES/STANDARD-STER; CERCLAGE FIXATION
Model Number 498.806S
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Failure of Implant (1924); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Patient name/identifier is not available for reporting.Date the device became loose is unknown.It is unknown when the device was implanted.The device is not expected to return for investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent revision surgery on (b)(6) 2017 due to non-union and loosening of one (1) trochanteric reattachment device.The reattachment device was one unit and included a plate and unknown quantity of cables.The initial surgery to implant the trochanteric reattachment device with cables took place on an unknown date and the device became loose on an unknown date post-operatively.The device was explanted intact on (b)(6) 2017.No complications during the revision surgery were noted.No surgical delay was noted.Procedure was completed successfully.It is unknown what the patient was revised to.Patient was listed stable this is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
These dates were incorrectly reported as (b)(6) 2017 in initial medwatch report.The correct date is (b)(6) 2017.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI TROCHANTERIC REATTACHMENT DEVICE W/CABLES/STANDARD-STER
Common Device Name
CERCLAGE FIXATION
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7205559
Report Number2939274-2018-50320
Device Sequence Number16389737
Product Code JDQ
UDI-Device Identifier10886982236975
UDI-Public(01)10886982236975(17)EXPIRATIONUNKNOWN(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K001709
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.806S
Device Catalogue Number498.806S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2017
Supplement Date Received by Manufacturer02/23/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight75